Translator Disclaimer
December 2003 Poincar\'e Formula in Irreducible Hermitian Symmetric Spaces
Takashi SAKAI
Tokyo J. Math. 26(2): 541-547 (December 2003). DOI: 10.3836/tjm/1244208607

Abstract

We describe the Poincar\'e formula for two complex submanifolds in irreducible Hermitian symmetric spaces. That can be expressed as a constant times the product of the volumes of two submanifolds under some conditions.

Citation

Download Citation

Takashi SAKAI. "Poincar\'e Formula in Irreducible Hermitian Symmetric Spaces." Tokyo J. Math. 26 (2) 541 - 547, December 2003. https://doi.org/10.3836/tjm/1244208607

Information

Published: December 2003
First available in Project Euclid: 5 June 2009

zbMATH: 1035.43007
MathSciNet: MR2020802
Digital Object Identifier: 10.3836/tjm/1244208607

Rights: Copyright © 2003 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.26 • No. 2 • December 2003
Back to Top